CAISOR Archive of Articles, PM-1976-002

Conversion of predicate-calculus axioms, viewed as non-deterministic programs, to corresponding deterministic programs

Erik Sandewall

Description of, and links to the document with the title and author mentioned above:
Journal publication (refereed):

Published in: IEEE Transactions on Computers, vol. C-25 (1976), pages 342-346.

Open access: [scan/pdf]
Publisher version: [No link from here].

This index page is persistent and will continue to contain links to the full text of the document as well as information about it. WWW links to this index page will be valid and useful for the foreseeable future, therefore. More information at the CAISOR archive website.